# SDR HEEA075524

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,582 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 206011100159
- Part serial: A2485
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW GRIP SLINGING GREASE. REPLACED WITH SERVICEABLE ASSY.
